Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-26-2005, 05:00 AM
Tufenuff
Guest
 
Posts: n/a
Default Micartis and TriCor

Been on Micartis with HTZ for over 2 years now. Recently doctor has added <br>TriCor for triglycerides. I've experienced leg cramps nightly severe enough to wake me from deep sleep. Complained to doctor and had Quinine prescribed which seems to stop the cramps. However, now the problem seems to be a high sugar level all of a sudden. Am going to check this out this week. Anybody out there who has these two drugs combined and having a high sugar level in the blood... hello diabetes....I sure hope not.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Micartis side effects tony Micardis 0 09-10-2007 12:41 AM
Zetia and Tricor Steve Zetia 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.